MathSciNet Relay Station
MathSciNet bibliographic data
MR1462834 (98e:46071) 46L05
Kodaka, Kazunori Picard groups of irrational rotation $C\sp *$-algebras. J. London Math. Soc. (2) 56 (1997), no. 1, 179–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement